MAUDE Adverse Event Report: TELEFLEX MEDICAL SDN. BHD. HUDSON HUMID-VENT 2S FLEX DC CLEAN; CONDENSER, HEAT AND MOISTURE (

TELEFLEX MEDICAL SDN. BHD. HUDSON HUMID-VENT 2S FLEX DC CLEAN; CONDENSER, HEAT AND MOISTURE (
Model Number IPN042781
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/14/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that "the doctor found tube rupture when using on patient and changed new one".No patient injury or harm reported.Patient condition reported as "fine".
 
Event or Problem Description
 
Additional Manufacturer Narrative
(b)(4).The actual device was not returned; however, the customer provided a video for evaluation.The video was reviewed and it was confirmed that the tubing was torn.The manufacturing site reports: based on the observation, this complaint is confirmed.The defect part was supplied by our supplier.In manufacturing, a non-conformance (nc) has been raised to address this issue and root causes with corrective actions will be implemented through this nc process.

Brand Name
HUDSON HUMID-VENT 2S FLEX DC CLEAN
Common Device Name
CONDENSER, HEAT AND MOISTURE (
Manufacturer (Section D)
TELEFLEX MEDICAL SDN. BHD.
perak, west malaysia
Manufacturer (Section G)
TELEFLEX MEDICAL SDN. BHD.
lot no : pt2577 jalen perusahaan
4 kamunting industrial estate
perak, west malaysia 34600
MY   34600
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key14052610
Report Number8040412-2022-00075
Device Sequence Number17370894
Product Code BYD
UDI-Device Identifier04026704347926
UDI-Public04026704347926
Combination Product (Y/N)N
Initial Reporter CountryCH
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/14/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/28/2026
Device Model NumberIPN042781
Device Catalogue Number17732
Device Lot NumberKMZ21D0016
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/14/2022
Supplement Date Received by Manufacturer04/29/2022
Initial Report FDA Received Date04/08/2022
Supplement Report FDA Received Date04/29/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown